# SDR UPS96621709

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED 6R.  BRAKING ACTION FAIR TO POOR.  AFTER SLOWING TO TAXI SPEED, CAME OUT OF REVERSE.  RT REVERSER DID NOT STOW. ADVANCED THROTTLES TO MAINTAIN SPEED.  LOST DIRECTIONAL CONTROL, STAYED ON RUNWAY, NO DAMAGE.  IT WAS NECESSARY TO BE TOWED DUE TO SLICK SURFACES.  RESET REVERSER RELAY MODULE.  RAN RT ENG, DEPLOYED REVERSER SEVERAL TIMES.  OPS CHECK NORMAL.
